# SDR R61A201307150608

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 12,363 hours, 8,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 1040051
- Part serial: EE0505
- Condition: Low Pressure
- Location: L2 Door Slide
- Part time: 11,943 hours, 7,982 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L2 DOOR SLIDE PRESSURE IS LOW.  ON CALL MX CONFIRMED THE L2 DOOR SLIDE DISCHARGE BOTTLE IS LOW AT 500 POUNDS.  ACFT WAS FLOWN VIA MX FERRY TO PIT WHERE THE L2 DOOR EMERGENCY SLIDE WAS R & R IAW AMM.  OPS CHECKED GOOD.
